MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM2-N-HM
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
User reported experiencing a fluctuation of venous return due to variation in vavd negative pressure.A patient was involved but not harmed.We considered in ability to regulate pressure a reportable event.
 
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key21112300
Report Number3006073153-2025-00001
Device Sequence Number12944744
Product Code DTX
UDI-Device Identifier05060434422064
UDI-Public05060434422064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-N-HM
Device Catalogue Number51-000081-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown